# SDR SWAA2022031002716

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR (R2) PANEL 844DZ FORWARD ATTACH BRACKET IS CRACKED. / REMOVED; VERIFIED; LOCATED; DRILLED AND INSTALLED NEW ATTACHED BRACKET AFT SERVICE DOOR R.2 PANEL #844DZ I/A/W AIPC 52.41.31.10 PGS 14;21 SRM 51.40.02 P/N 411A2129-547 ATAG# A72848
